# SDR J7SA2019060729001

- Difficulty date: May 29, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N526FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20118
- Aircraft time: 11,930 hours, 7,408 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

DIVERTED DUE TO AN APU FIRE INDICATION RECEIVED INFLIGHT.  COMPLIED WITH QRH PROCEDURE & APU FIRE INDICATION EXTINGUISHED.  AIRCRAFT WAS AT 11,000' AND 260 KTS. [AIRCRAFT LANDED WITHOUT INCIDENT OR FIRE DAMAGE.] UNDER FURTHER INSPECTION FOUND MOUNTS NOT SEATED ON BULKHEAD/FIREWALL.  SEALED AS NEEDED IAW BD-100 SPM CHAPT 20-60.  INSTALLED NEW DISCHARGE CARTRIDGE INTO A MODIFIED FIRE EXTINGUISHER CONTAINER AND INSTALLED CONTAINER REF 26-21 BD-100 AMM. NO DEFECTS NOTED.  INSTALLED 2 REMIANING DISCHARGE CARTRIDGE IN ORIGINAL POSITIONS.
